Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
100 kg179 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 100 kg and is 179 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

100 kg179 cm
BMI = kg/m²
2.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 115/min, a cry, cough or sneeze when stimulated, active movement and slow, irregular breathing with a weak cry. What is the APGAR score?

1 minHR 115/min
APGAR =
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: occasionally moist; activity: bedfast; mobility: slightly limited; nutrition: excellent; friction and shear: problem. Find the Braden total B.

6–23
B =
4.Medium
15887SBPDBPmmHgHR 94/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 94/min and a blood pressure of 158/87 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 94/minBP 158/87 mmHg
SI =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 92% on supplemental oxygen, blood pressure 90/54 mmHg, pulse 48/min, alert, temperature 39.6 °C. Which clinical risk group does the patient fall into? Click it.

RR 18SpO₂ 92%O₂SBP 90HR 48AT 39.6 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 120 kg and is 178 cm tall. Calculate the BMI and click the WHO weight category.

120 kg178 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 31.2 kg/m²
  2. 2. APGAR = 8
  3. 3. B = 16
  4. 4. SI = 0.59
  5. 5. high
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.